MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Emergency (Tehran, Iran) · 2017

Concurrent Hand and Penile Gangrene following Prolonged Warfarin Use; a Case Report.

Mahdizadeh Fatemeh, Safari Saeed

Клинический случайСтатьяПеревод в очереди

Аннотация

Warfarin induced skin necrosis (WISN) is a rare but important side effect of warfarin. Early diagnosis may lessen the amount of permanent tissue damage and can prevent progression to full thickness skin necrosis. So, physicians should be aware of such a complication. Screening for protein C or S or anti-thrombin deficiencies, or presence of anti-phospholipid antibodies before beginning warfarin therapy, could be helpful to avoid high levels of international normalized ratio (INR). Here, we report a 54-year-old man who presented to the emergency department with acral and penile gangrene following prolonged use of warfarin.

Для цитирования: Mahdizadeh Fatemeh, Safari Saeed. Concurrent Hand and Penile Gangrene following Prolonged Warfarin Use; a Case Report.. Emergency (Tehran, Iran). 2017.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.